# SDR CALA2025090208371

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM AT STA 540 BETWEEN BL0 TO LBL 24 LOOSE.  REMOVED AND REPLACED FLOORBEAM  IAW SRM 51-40-02-0G-0 ,AND AMM 51-21-72-370-804.
